MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E163
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the field representative was contacted by the health care professional (hcp) who reported that the patient with this implantable cardioverter defibrillator (icd) system had received inappropriate anti-tachycardia pacing (atp) burst due to t wave oversensing on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the stored episode.It was noted that the rv lead is a non-boston scientific lead.Ts reviewed the provided data and confirmed the inappropriate atp.Ts also noted that the patient appeared to have high sinus rates and a decrease in r wave amplitudes.Ts discussed possible findings with the field representative and recommended an in-person visit for further evaluation.Subsequently, the field representative reported that the physician will reprogram the device settings and will continue to monitor at this time.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that the field representative was contacted by the health care professional (hcp) who reported that the patient with this implantable cardioverter defibrillator (icd) system had received inappropriate anti-tachycardia pacing (atp) burst due to t wave oversensing on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the stored episode.It was noted that the rv lead is a non-boston scientific lead.Ts reviewed the provided data and confirmed the inappropriate atp.Ts also noted that the patient appeared to have high sinus rates and a decrease in r wave amplitudes.Ts discussed possible findings with the field representative and recommended an in person visit for further evaluation.Subsequently, the field representative reported that the physician will reprogram the device settings and will continue to monitor at this time.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.Subsequent additional information was received that reported that during a follow up visit, the icd system was evaluated, and the lead measurements were found to be normal with good sensing measurements.It was noted that the patient had a history of inappropriate therapy caused by t wave oversensing with a previous device system.The clinic attempted to recreate the issue; however, were unable to.Xray images were taken.The images showed the non-boston scientific rv lead in position but with a slight slack.The clinic attempted to recreate the problem but were unsuccessful and cannot confirm if the slack observed on the xray is contributing to the issue.The physician reprogrammed the device settings.At this time, the icd and non-boston scientific rv lead remain in service.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This report is being submitted to correct the initial reporter first/last name (e1) in section e, initial reporter.
 
Event or Problem Description
It was reported that the field representative was contacted by the health care professional (hcp) who reported that the patient with this implantable cardioverter defibrillator (icd) system had received inappropriate anti-tachycardia pacing (atp) burst due to t wave oversensing on the right ventricular (rv) lead.Technical services (ts) was consulted for further review of the stored episode.It was noted that the rv lead is a non-boston scientific lead.Ts reviewed the provided data and confirmed the inappropriate atp.Ts also noted that the patient appeared to have high sinus rates and a decrease in r wave amplitudes.Ts discussed possible findings with the field representative and recommended an in person visit for further evaluation.Subsequently, the field representative reported that the physician will reprogram the device settings and will continue to monitor at this time.At this time, the icd and rv lead remain in service.No adverse patient effects were reported.Subsequent additional information was received that reported that during a follow up visit, the icd system was evaluated, and the lead measurements were found to be normal with good sensing measurements.It was noted that the patient had a history of inappropriate therapy caused by t wave oversensing with a previous device system.The clinic attempted to recreate the issue however were unable to.Xray images were taken.The images showed the non-boston scientific rv lead in position but with a slight slack.The clinic attempted to recreate the problem but were unsuccessful and cannot confirm if the slack observed on the xray is contributing to the issue.The physician reprogrammed the device settings.At this time, the icd and non-boston scientific rv lead remain in service.No additional adverse patient effects were reported.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22367476
Report Number2124215-2025-43436
Device Sequence Number4436967
Product Code LWP
UDI-Device Identifier00802526480782
UDI-Public(01)00802526480782(17)161020
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/20/2016
Device Model NumberE163
Device Catalogue NumberE163
Device Lot Number109639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer07/02/2025
02/27/2026
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/03/2025
03/06/2026
Date Device Manufactured10/23/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale